Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
192 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Do Nexium and Tums cause stomach pain?

I have cramping and pain of the intestines...It started on Wednesday with diariarah and has continued with now mucus just coming out. Super painful in my lower admen. Thought it would go away but it has not. I am a Nexum user but ran out about 2 weeks ago and been using a lot of Tums till payday to refill my prescription. Is this causing it?
Wed, 24 Jul 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Nexium and Tums does not cause stomach pain.

The are used to treat the stomach pain.

Your symptoms seem to be related to a gastroenteritis.

I suggest to use an over the counter option such as Imodium to treat the diarrhea.

I also suggest to use daily probiotics.

Hope I have answered your query.
Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Have stomach pain and discomfort from what I believe was caused by Naproxen, 500mg I was taking for some leg pain. My wife has some left over...